Publication detail
On third order semiholonomic prolongation of a connection
VAŠÍK, P.
Czech title
O třetím semiholonomním prodloužení konexe
English title
On third order semiholonomic prolongation of a connection
Type
journal article - other
Language
en
Original abstract
We recall several different definitions of semiholonomic jet prolongations of a fibered manifold and use them to derive some interesting properties of prolongation of a first order connection to a third order semiholonomic connection.
Czech abstract
Připomeneme několik definic semiholonomních jetových prodloužení fibrované variety a použijeme je k odvození zajímavých vlastností prodloužení konexe prvního řádu na semiholonomní konexi třetího řádu.
English abstract
We recall several different definitions of semiholonomic jet prolongations of a fibered manifold and use them to derive some interesting properties of prolongation of a first order connection to a third order semiholonomic connection.
Keywords in Czech
jetové prodloužení, konexe
Keywords in English
jet prolongation, connection
RIV year
2011
Released
01.11.2011
Publisher
Institute of Mathematics - Polish Academy of Sciences
Location
Poland
ISSN
0137-6934
Volume
93
Number
2011
Pages from–to
271–276
Pages count
6
BIBTEX
@article{BUT74995,
author="Petr {Vašík},
title="On third order semiholonomic prolongation of a connection",
year="2011",
volume="93",
number="2011",
month="November",
pages="271--276",
publisher="Institute of Mathematics - Polish Academy of Sciences",
address="Poland",
issn="0137-6934"
}